# SDR DLL10960148

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Canted Blkhd
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS PER SI 7-70645-12, THE FS 1212 CANTED BULKHEAD WAS FOUND WITH CRAL\CKS IN THE TYPICAL MANNER AT LBL 10, RBL 22.5, RBL 22.5 AND RBL 42.5.  THE CRACKS WERE CUT OUT AND REPAIR DOUBLERS WERE INSTALLED PER DL ERA 273149.
